RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 50, Issue 2  


Derivatives of the algebra of smooth functions on a locally compact Abelian group
S. S. Akbarov
3
Two-dimensional extremal surfaces with jointly extremal partial derivatives
V. I. Bernik, É. I. Kovalevskaya
14
Peano curves and moduli of continuity
A. A. Budagov
20
Logarithmic asymptotics of polynomials orthogonal on $R$ with asymmetric weights
V. S. Buyarov
28
Optimal algorithms for $\mathbf{co}\mathscr{NP}$-sets and the $\mathscr{EXP}\stackrel{?}{=}\mathscr{NEXP}$ problem
O. V. Verbitskii
37
New variants of the collocation method for integral equations of the third kind
N. S. Gabbasov
47
A uniqueness theorem for Dirichlet series
A. M. Gaisin
54
Properties of $CR$-functions and their restrictions to submanifolds
Kh. P. Gambaryan
61
Asymptotic behavior of Weyl–Titchmarsh m-function in the case of the Dirac system
A. A. Danielyan, B. M. Levitan, A. B. Khasanov
67
Asymptotic finite solutions of degenerate quasilinear parabolic equations with small diffusion
V. G. Danilov
77
Riemann–Hilbert problem for analytic families of representations
V. P. Leksin
89
Some special braids
T. A. Makanina
98
Solvability of boundary value problems for fourth order systems of differential equations
V. A. Malovichko
105
Meaning of evolution of a parameter in an abstract quasilinear parabolic equation
D. G. Orlovskii
111
Minimal solvable algebraic groups with a finite center
K. N. Ponomarev
120
Differentiability with respect to parameters in the presence of a priori estimates
M. F. Sukhinin
125
Snake theorems for monosplines with multiple nodes
E. V. Tishkin
131
Nilpotency in varieties of groups with operators
E. I. Khukhro
142
Morse inequalities for almost-periodic functions
M. I. Tsatsulin
146

Brief Communications
Implicit-function subdifferentiation formulas for Lipschitz mappings
M. T. Baitukenov
152
Inequality between moduli of smoothness of different orders in different metrics
N. A. Il'yasov
153
Nonlinear comparison theorems on graphs
Yu. V. Pokornyi, I. G. Karelina
155
Some questions of the spectral theory of operator-matrices
A. Fraguela Collar
157
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019